# SDR DALA2015031602156

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD INSPECTION, A CRACK WAS FOUND ON FWD STOP FITTING NR 5 ON MID CARGO DOOR. STOP FITTING WAS REMOVED IAW SRM 51-30-5. NEW STOP FITTING WAS DRILLED, TREATED, PAINTED AND INSTALLED IAW SRM 51-10-4, SRM 51-10-3 PAR 21/14 AND 51-30-5.
